# SDR VNAA0601009

- Difficulty date: January 11, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 3,455 hours, 3,471 cycles
- Engine: Ge CF343B1
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LIGHTNING STRIKE DURING APPROACH INTO CLT.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED EN ROUTE AND DETAILED LIGHTNING STRIKE INSPECTIONS.  DAMAGE WAS FOUND ON THE RADOME, LT NLG DOOR, FUSELAGE, RT ELEVATOR, RT HORIZONTAL STABILIZER, VERTICAL STABILIZER FAIRING, AND TAIL CONE.  ALL DAMAGE WAS REPAIRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
